# SDR SWAA107059

- Difficulty date: November 16, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 52,261 hours, 43,289 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fastener
- Part number: 6557463
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND L2 DOOR EMERGENCY EVAC SLIDE FWD MOUNT FASTENER LOOSE.  SECURED FASTENER PER SRM.
